... twice a day, robaxin 1000mg 3 times a day, tramadol hcl 50 mg 3 times a day and elavil 50mg at night. I have seen warnings for these meds together but my doc says its ok. Is that correct and what should I watch for or be concerned about? Thanks for any and all help
For 10 yrs I took effexor 150 tramadol 400 mg a day,elavil 150mg and gabapentin with no problem at all . Serotonin syndrome is rare, and as long as you are aware it can happen, you'll be ok. The symptoms are
Agitation or restlessness.
Rapid heart rate and high blood pressure.
Loss of muscle coordination or twitching muscles.
Hi, i understand your concerns. I am also taking a cocktail of medications that flag up severe warnings, but luckily i am fine and haven't suffered any dangerous side effects. Trust that your doctor know what he/she is doing, but do be aware of symptoms to look out for, and ask for advice if anything worrying occurs. Hopefully as time goes by, you can be weaned off some of these
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2011 • 2 answers
Posted 1 Sep 2013 • 2 answers
Posted 18 Jul 2014 • 2 answers
Posted 9 Sep 2015 • 3 answers
I am taking Cymbalta 30mg twice a day. Today I took Cymbalta 30mg delayed release. Does that matter?
Posted 28 Feb 2017 • 1 answer